# SDR QXEA200300719

- Difficulty date: June 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Part number: 85414131101
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DIAPHRAGM ON NR 1 NACELLE FAIRING IS CRACKED ON LOWER FLANGE.  REPAIRED IAW Q400 SRM 51-42-05.
